# SDR COMA0460393

- Difficulty date: June 23, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 26,407 hours, 25,035 cycles
- Engine: Ge CF343A1
- Engine time: 19,900 hours, 18,265 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 807354
- Condition: Failed
- Location: Right
- Part time: 19,900 hours, 18,265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5364 RIGHT ENGINE FAILED AFTER T/O.  REPLACED THE RIGHT ENGINE.
